Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 19, NWS Brownsville, TX

May 12, 2015Brooks County, Texas

NWS Brownsville, TX issued this flash flood warning at May 12, 2015, 2:07 AM CDT for Brooks County, Texas. It was in force for 113 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2015, 2:07 AM CDT (07:07 UTC)
Expired
May 12, 2015, 4:00 AM CDT
In force
113 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Brooks County, TX

The radar

The Corpus Christi radar (KCRP), 89 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 3:22 AM CDTFLASH FLOODFalfurrias, TXWATER 12 TO 18 INCHES DEEP ON MANY ROADS IN FALFURRIAS...INCLUDING HIGHWAY 281. WATER UP TO THE POINT RESIDENTS CANT GET OUT OF THEIR HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2805 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WGUS54 KBRO 120707
FFWBRO
TXC047-120900-
/O.NEW.KBRO.FF.W.0019.150512T0707Z-150512T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
207 AM CDT TUE MAY 12 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BROOKS COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 400 AM CDT
    
* AT 204 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM MOVING INTO 
  THE WARNED AREA. HEAVY RAINFALL RATES OF UP TO 2 INCHES PER HOUR 
  WILL REAGGREVATE EARLIER FLOODING. 
  
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FALFURRIAS...LA COLONIA PARK...FALFURRIAS FIRE STATION...FALFURRIAS
  JUNIOR HIGH SCHOOL...AIRPORT ROAD ADDITION...PLEASANT PARK...BROOKS
  COUNTY AIRPORT...FLOWELLA...HIDALGO CITY PARK...CANTU ADDITION AND
  BROOKS COUNTY DETENTION CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2726 9799 2708 9799 2710 9830 2726 9830

$$

GB
1 follow-up statement
909 
WGUS74 KBRO 120824
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
324 AM CDT TUE MAY 12 2015

TXC047-120900-
/O.CON.KBRO.FF.W.0019.000000T0000Z-150512T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOKS TX-
324 AM CDT TUE MAY 12 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN BROOKS COUNTY...

AT 322 AM CDT...LAW ENFORCEMENT REPORTED WIDESPREAD FLASH FLOODING 
IN NORTHERN BROOKS COUNTY. 12 TO 18 INCHES OF WATER WAS OVER 
ROADWAYS IN THE AREA...INCLUDING HIGHWAY 281. WATER IS UP TO THE 
DOORSTEPS OF HOMES LEAVING INDIVIDUALS STRANDED. TRAVEL IN THE AREA 
IS HIGHLY DISCOURAGED.

THIS IS A PARTICULARLY DANGEROUS SITUATION FOR FALFURRIAS.

HEAVY RAINFALL HAS ENDED BUT HIGH WATER WILL LIKELY REMAIN IN PLACE 
THROUGH EARLY THIS MORNING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FALFURRIAS...LA COLONIA PARK...FALFURRIAS FIRE STATION...FALFURRIAS
JUNIOR HIGH SCHOOL...AIRPORT ROAD ADDITION...PLEASANT PARK...BROOKS
COUNTY AIRPORT...FLOWELLA...HIDALGO CITY PARK...CANTU ADDITION AND
BROOKS COUNTY DETENTION CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2726 9799 2708 9799 2710 9830 2726 9830

$$

JGG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 1:38 AM CDT, 29 minutes earlier.

Area forecast discussion, May 12, 1:38 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
138 AM CDT TUE MAY 12 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...THE MAIN CONCERN FOR AVIATION INTERESTS IS THE ONGOING
CONV MOVING THROUGH THE RGV LATE TONIGHT. THIS ACTIVITY WILL KEEP
THE CONDITIONS DOWN INTO THE MVFR/IFR RANGE OVER THE NEXT COUPLE
OF HOURS FOR ALL THREE RGV AIRPORTS. AFTER THIS CONVECTION MOVES
THROUGH THE REGION WE WILL BE WATCHING THE AREAS TO THE WEST AND
NORTHWEST FOR ADDITIONAL CONV REFORMING DUE TO THE OLD STATIONARY
FRONT WHICH HAS PUSHED INTO SOUTH CENTRAL TEXAS INTERACTING WITH
VERY MOIST AND UNSTABLE AIR POOLED SOUTH OF THE FRONT. THE
ADDITIONAL CONVECTION COULD IMPACT THE RGV AIRPORTS LATER THIS
MORNING INTO THE AFTERNOON HOURS. THE TAF TRENDS WILL BE HIGHLY
IMPACTED BY SHORT TERM CONV TRENDS. SO OVERALL CONFIDENCE IN THE
UPCOMING TAF WORDING IS FAIRLY LOW AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 637 PM CDT MON MAY 11 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...ONLY MINOR CHANGES TO THE PREVIOUS SET OF TAFS.
PREVIOUS AVIATION DISCUSSION FOLLOWS:

THICK LOW TO MID LEVEL CLOUDS WILL REMAIN ACROSS THE AREA THROUGH
THE AFTERNOON WITH VFR CONDITIONS BUT MAINLY OVERCAST.
SOUTHWESTERLY FLOW WILL FEED ELEVATED MOISTURE WHILE SOUTHEAST
FLOW AT THE SURFACE BRINGS A SURGE OF GULF MOISTURE INLAND. THIS
WILL ENHANCE CONVECTION THIS AFTERNOON ESPECIALLY OVER THE WESTERN
COUNTIES WITH BRIEF SHOWERS POSSIBLE NEAR THE COAST. ADDED TEMPO
GROUPS FOR THE BEST TIMING AT THIS TIME. THE HEAVIER AND STRONGER
CONVECTION IS EXPECTED THIS EVENING AND TONIGHT OVER ZAPATA...JIM
HOGG AND STARR COUNTY. CEILINGS WILL REMAIN AROUND MVFR WITH VIS
LOWERING DUE TO THE MODERATE TO HEAVY RAINFALL.

PREV DISCUSSION... /ISSUED 256 PM CDT MON MAY 11 2015/

SHORT TERM /NOW THROUGH TUESDAY/...

IMPACTS...A VERY ACTIVE WEATHER PATTERN IS IN STORE FOR DEEP SOUTH
TX AND THE RIO GRANDE VALLEY THIS WEEK. A PERSISTENT DEEP MOISTURE
FROM THE PACIFIC MOVES EASTWARD ACROSS NORTHERN MEXICO INTO SOUTH
CENTRAL TX COMBINED WITH A FRONTAL BOUNDARY THAT STALLS OVER THE
AREA IN ADDITION TO UPPER LEVEL ENERGY FROM A SLOW-MOVING
PERTURBATIONS WITHIN THE  FLOW MOVING WEST TO SOUTHWEST WILL PROVIDE
A PROLONGED PERIOD OF MODERATE TO HEAVY RAIN AND THUNDERSTORM
ACTIVITY.

THE FRONTAL BOUNDARY CURRENTLY LOCATED AROUND THE SAN ANTONIO AREA
IS PRODUCING SHOWERS AND THUNDERSTORMS AT THIS TIME. THIS ACTIVITY
WILL BE ON THE INCREASE AS THE BOUNDARY SLOWLY MOVES SOUTH. NEAR
SOUTH TX...CONVECTION IS INITIATING FROM THE SOUTHEASTERLY FLOW
WHICH IS FEEDING THE LOW LEVEL MOISTURE INTO THE AREA. THE AREAS
THAT WILL SEE CONVECTION WILL BE MAINLY FROM HIDALGO AND BROOKS
WESTWARD INTO ZAPATA COUNTY. SOME OF THE STORMS HAVE THE POTENTIAL
TO BECOME SEVERE MAINLY PRODUCING HEAVY RAINFALL WITH LOCALLY
DAMAGING WINDS AND LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE
RULED OUT. MOST OF THE CONVECTION WILL INITIATE OVER THE EAST OF THE
SIERRA MADRE MOUNTAINS AND MOVE EAST TOWARDS THE COAST WITH THE
STRONGEST STORMS CLOSER TO THE WESTERN COUNTIES AND DO EXPECT THE
ACTIVITY TO WEAKEN AS IT MOVES TOWARDS THE COASTAL COUNTIES OF
WILLACY AND CAMERON. MODEL SOUNDING SHOWS PRECIPITABLE WATER
INCREASING CLOSE TO 2 INCHES WITH A WELL SATURATED SOUNDING THROUGH
THE COLUMN THROUGH WEDNESDAY MORNING WHICH HP SUPERCELLS WILL BE
POSSIBLE. EXPECT THIS ACTIVITY TO GRADUALLY INCREASE AS THE
AFTERNOON PROGRESSES AND CONTINUE INTO TONIGHT THROUGH EARLY MORNING
TUESDAY. AVERAGE RAINFALL AMOUNTS WILL BE AROUND 2 TO 3 INCHES
ESPECIALLY FOR THE WESTERN COUNTIES FROM HIDALGO WESTWARD AND 1 TO 2
INCHES NEAR THE COAST FOR THE SHORT TERM PERIOD. DUE TO THE
ABUNDANCE ON CLOUD COVER AND THE COMBINATION OF THE WARM
SOUTHEASTERLY FLOW WILL MAINTAIN TEMPERATURES IN THE MID TO UPPER
70S TONIGHT AND TUESDAY WARMING AROUND MID TO UPPER 80S. A FLASH
FLOOD WATCH IS ISSUED FOR ZAPATA...JIM HOGG...BROOKS AND STARR.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...HIGHLY AMPLIFIED PATTERN
FOR THE REST OF THE WEEK ACROSS THE US...WITH TROUGH ALONG THE
WEST COASTAL AND RIDGE OVER THE SE US. MODEL WILL CONTINUE TO
BRING WEAK SHORTWAVES AROUND THE TROUGH THROUGH THE SOUTHERN
US...WITH ONE EXITING THE REGION WEDNESDAY AFTERNOON AND ANOTHER
SWEEPING THROUGH FRIDAY MORNING. THESE FEATURES WILL LIKELY BRING
ANOTHER ROUND OF THUNDERSTORM ACTIVITY...BUT BEST DYNAMICS WILL
STILL BE FURTHER TO THE NORTH AND WEST. PLUS THERE WILL NOT BE A
WELL DEFINED SFC FOCUSING MECHANISM IN THE REGION...SO RAIN
CHANCES WILL BE LOWER FOR THE LATTER HALF OF THE WEEK.
SOUTHWESTERLY FLOW REMAINS THROUGH THE WEEKEND AS WELL...WITH
CONTINUED SLIGHT CHANCE FOR PRECIP. TEMPERATURES WILL MODIFYLITTLE
THROUGH THE WEEK...SLOWLY INCREASING THROUGH THE 80S EACH DAY.

MARINE...
NOW THROUGH TUESDAY NIGHT...DUE TO THE PROLONGED
SOUTHEASTERLY FETCH AND THE INCREASE PRESSURE GRADIENT...THE SEAS
WILL BUILT CLOSER TO 6 FEET WHICH WILL PRODUCE SCEC CONDITIONS
ACROSS THE GULF WATERS. THE MAIN CONCERNED WILL BE THE INCREASE OF
CONVECTION WITH POTENTIAL FOR HAIL...VERY HEAVY RAIN... FREQUENT
LIGHTNING AND STRONG GUSTY OUTFLOWS. THIS PATTERN WILL CONTINUE FOR
THIS EVENING INTO TONIGHT AND TUESDAY AS A FRONTAL BOUNDARY STALLS
TO OUR NORTH AND INTERACTS WITH UPPER LEVEL DISTURBANCE COMING FROM
THE WESTERLY FLOW. IN ADDITION AN ABUNDANCE OF MOISTURE WILL KEEP AN
ACTIVE PATTERN FOR MOST OF THE WEEK.

WEDNESDAY THROUGH FRIDAY...AGITATED CONDITIONS WILL CONTINUE INTO
THE LATTER HALF OF THE WEEK...WITH MODEST WINDS AND A LARGE FETCH
ACROSS THE GULF. SEAS WILL GENERALLY REMAIN 3 TO 5 FEET. NO
ADVISORIES ARE FORECAST AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  81  76  83  76 /  40  30  30  40
BROWNSVILLE          84  77  85  76 /  40  30  30  40
HARLINGEN            84  76  85  75 /  40  30  30  50
MCALLEN              87  76  87  75 /  50  40  30  60
RIO GRANDE CITY      87  74  85  73 /  60  60  40  60
SOUTH PADRE ISLAND   78  77  82  76 /  30  30  30  40

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ248>257.

GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

60
Hazardous weather outlook, May 11, 3:59 PM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
359 PM CDT MON MAY 11 2015

TXZ248>257-122200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
359 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

A FLASH FLOOD WATCH IS IN EFFECT FOR ZAPATA...STARR...JIM HOGG...
AND BROOKS COUNTIES BEGINNING AT 6 PM CDT THIS EVENING.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST.
ANY OF THE STRONGER OR SLOWER-MOVING THUNDERSTORMS WILL HAVE THE
ABILITY TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
THROUGH THE ENTIRE FORECAST PERIOD.

THE FLASH FLOOD WATCH FOR ZAPATA...STARR...JIM HOGG...AND BROOKS
COUNTIES WILL REMAIN IN EFFECT UNTIL 5 PM CDT TUESDAY.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS...PRODUCING LARGE
HAIL...DAMAGING WINDS...AND FLASH FLOODING ARE POSSIBLE TUESDAY
AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

RESIDENTS OBSERVING LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING TONIGHT THROUGH TUESDAY NIGHT SHOULD REPORT THOSE
OBSERVATIONS TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER
SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-170-175-122200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
359 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF SMALL CRAFT ADVISORY ARE POSSIBLE ALONG THE LOWER TEXAS
COAST TUESDAY THROUGH WEDNESDAY NIGHT...AND AGAIN SATURDAY NIGHT
THROUGH SUNDAY...AS ROUGH SWELLS FROM THE SOUTHEAST AFFECT THE
GULF OF MEXICO WATERS EAST OF PADRE ISLAND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 12, 12:58 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1258 AM CDT TUE MAY 12 2015

TXZ253-255-120645-
HIDALGO TX-INLAND CAMERON TX-
1258 AM CDT TUE MAY 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO AND WEST
CENTRAL CAMERON COUNTIES UNTIL 145 AM CDT...

AT 1257 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WESLACO FIRE DEPARTMENT STATION ONE...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARLINGEN...WESLACO...MERCEDES...LA FERIA...PALM VALLEY POLICE
DEPARTMENT...RANGERVILLE...WESLACO HIGH SCHOOL...COMBES COMMUNITY
CENTER...PROGRESO CITY OFFICES...WESLACO FIRE DEPARTMENT STATION
TWO...KNAPP MEDICAL CENTER...PROGRESO HIGH SCHOOL...WESLACO FIRE
DEPARTMENT STATION ONE...SANTA MARIA...MERCEDES HIGH SCHOOL...
MERCEDES POLICE DEPARTMENT...MID VALLEY AIRPORT...SANTA ROSA HIGH
SCHOOL...LA FERIA HIGH SCHOOL AND SANTA ROSA POLICE DEPARTMENT.

LAT...LON 2603 9779 2605 9779 2605 9786 2607 9786
      2606 9787 2607 9789 2606 9793 2607 9793
      2606 9794 2608 9805 2626 9804 2629 9773
      2603 9774
TIME...MOT...LOC 0557Z 271DEG 13KT 2617 9797

JGG
Local storm report, May 12, 1:02 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
102 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     FLASH FLOOD      RIO GRANDE CITY         26.38N  98.83W
05/12/2015                   STARR              TX   LAW ENFORCEMENT

            STARR COUNTY SHERIFFS OFFICE REPORTS 6 NEW WATER
            RESCUES IN THE LAS LOMAS SUBDIVISION. WATER WAS 1 FOOT
            DEEP IN ONE OF THE HOUSES.

&&

EVENT NUMBER BRO1500069

TOMASELLI
Local storm report, May 12, 1:41 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
141 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     FLASH FLOOD      WESLACO                 26.16N  97.98W
05/12/2015                   HIDALGO            TX   LAW ENFORCEMENT

            WESLACO POLICE DEPARTMENT REPORTS 1 FOOT OF WATER ON
            AIRPORT ROAD FROM BUSINESS 83 TO 8TH STREET. ALSO 1.5 TO
            2 FEET OF WATER AT THE INTERSECTION OF WESTGATE AND
            PIKE.

&&

EVENT NUMBER BRO1500070

TOMASELLI
Local storm report, May 12, 1:47 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
147 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     EDCOUCH                 26.29N  97.96W
05/12/2015                   HIDALGO            TX   LAW ENFORCEMENT

            EDCOUCH POLICE DEPARTMENT REPORTS 4 TO 5 TREES BLOWN
            DOWN AT THE INTERSECTION OF WEST 107 AND SOUTH
            INDUSTRIAL.

&&

EVENT NUMBER BRO1500071

TOMASELLI
Local storm report, May 12, 1:51 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
151 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     ELSA                    26.30N  97.99W
05/12/2015                   HIDALGO            TX   LAW ENFORCEMENT

            ELSA POLICE DEPARTMENT REPORTS TREE BLOWN DOWN BY
            THUNDERSTORM WINDS ON NORTH FANNIN IN ELSA.

&&

EVENT NUMBER BRO1500072

TOMASELLI
Local storm report, May 12, 2:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
201 AM CDT TUE MAY 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     PROGRESO                26.10N  97.96W
05/12/2015                   HIDALGO            TX   LAW ENFORCEMENT

            PROGRESO POLICE DEPARTMENT REPORTS TREE BLOWN DOWN ONTO
            VEHICLE AT RESIDENCE ON WATTS STREET IN PROGRESO.

&&

EVENT NUMBER BRO1500073

TOMASELLI

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:18 PM CDTAreal Flood AdvisoryBROBrooks117 min
May 11, 7:46 PM CDTSevere Thunderstorm WarningBROBrooks44 min
May 11, 7:56 PM CDTFlash Flood WarningBROBrooks2 hr
May 11, 8:07 PM CDTSevere Thunderstorm WarningBROHidalgo, Starr23 min
May 11, 8:27 PM CDTSevere Thunderstorm WarningBROHidalgo33 min
May 11, 8:30 PM CDTSevere Thunderstorm WarningBROBrooks30 min
May 11, 8:50 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Starr115 min
May 11, 8:56 PM CDTSevere Thunderstorm WarningBROBrooks, Hidalgo64 min
May 11, 9:05 PM CDTAreal Flood AdvisoryBROStarr115 min
May 11, 9:14 PM CDTSpecial Weather StatementBROStarr61 min
May 11, 9:23 PM CDTFlash Flood WarningBROBrooks112 min
May 11, 9:32 PM CDTFlash Flood Warning EmergencyBROStarr3 hr
May 11, 9:34 PM CDTSevere Thunderstorm WarningBROHidalgo41 min
May 11, 9:48 PM CDTFlash Flood WarningBROHidalgo3 hr
May 11, 9:49 PM CDTSevere Thunderstorm WarningBROStarr41 min
May 11, 10:30 PM CDTSevere Thunderstorm WarningBROStarr45 min
May 11, 10:52 PM CDTSpecial Weather StatementBROHidalgo38 min
May 11, 11:41 PM CDTSevere Thunderstorm WarningBROHidalgo49 min
May 11, 11:48 PM CDTFlash Flood WarningBROHidalgo3 hr
May 12, 12:09 AM CDTSevere Thunderstorm WarningBROHidalgo51 min
May 12, 12:24 AM CDTFlash Flood Warning EmergencyBROStarr3 hr
May 12, 12:50 AM CDTFlash Flood WarningBROHidalgo115 min
May 12, 12:56 AM CDTSpecial Weather StatementBROStarr49 min
May 12, 12:58 AM CDTSpecial Weather StatementBROHidalgo47 min
May 12, 1:11 AM CDTFlash Flood WarningBROBrooks, Jim Hogg3 hr
May 12, 1:13 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo47 min
May 12, 1:36 AM CDTSevere Thunderstorm WarningBROCameron, Willacy39 min
May 12, 1:40 AM CDTAreal Flood AdvisoryBROCameron, Willacy2 hr
May 12, 2:00 AM CDTSpecial Marine WarningBRO2 hr
May 12, 2:22 AM CDTSpecial Weather StatementBROBrooks38 min
May 12, 2:25 AM CDTSpecial Weather StatementBROCameron65 min
May 12, 3:35 AM CDTSpecial Marine WarningBRO85 min
May 12, 3:41 AM CDTAreal Flood AdvisoryBROHidalgo, Starr6 hr
May 12, 3:49 AM CDTAreal Flood WarningBROBrooks6 hr
May 12, 4:58 AM CDTSpecial Marine WarningBRO62 min
May 12, 5:56 AM CDTAreal Flood AdvisoryBROKenedy, Willacy2 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.